Please use this identifier to cite or link to this item:
|Title:||On the exceptional case of the characteristic singular equation with Cauchy kernel|
|Authors:||Urbanovich, T. M.|
Hilbert's tenth problem
|Citation:||Urbanovich, T. M. On the exceptional case of the characteristic singular equation with Cauchy kernel / T.M. Urbanovich // Differential Equations – 2016. - Vol. 52, № 12. – P. 1650–1654.|
|Abstract:||We study the exceptional case of the characteristic singular integral equation with Cauchy kernel in which its coefficients admit zeros or singularities of complex orders at finitely many points of the contour. By reduction to a linear conjugation problem, we obtain an explicit solution formula and solvability conditions for this equation in weighted Hölder classes.|
|Appears in Collections:||Публикации авторов ПГУ в Scopus и Web of Science|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.